# SDR AALA201511169004

- Difficulty date: November 11, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 24,128 hours, 8,126 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Part serial: 0796
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 46,056 hours, 16,982 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE 2R BOTTLE PRESS SHOWS LOW.  REPLACED R2 DOOR SLIDE BOTTLE & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-62-49.
